Duke Mathematical Journal

Hecke correspondence, stable maps, and the Kirwan desingularization

Young-Hoon Kiem

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the moduli space M̲0,0(N,2) of stable maps of degree 2 to the moduli space N of rank 2 stable bundles of fixed odd determinant OX(-x) over a smooth projective curve X of genus g3 has two irreducible components that intersect transversely. One of them is Kirwan's partial desingularization M~X of the moduli space MX of rank 2 semistable bundles with determinant isomorphic to OX(y-x) for some yX. The other component is the partial desingularization of the geometric invariant theory (GIT) quotient PHom(sl(2),W)//PGL(2) for a vector bundle W=R1π*L-2(-x) of rank g over the Jacobian of X. We also show that the Hilbert scheme H, the Chow scheme C of conics in N, and M̲0,0(N,2) are related by explicit contractions

Article information

Source
Duke Math. J., Volume 136, Number 3 (2007), 585-618.

Dates
First available in Project Euclid: 29 January 2007

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1170084899

Digital Object Identifier
doi:10.1215/S0012-7094-07-13636-6

Mathematical Reviews number (MathSciNet)
MR2309175

Zentralblatt MATH identifier
1119.14033

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]

Citation

Kiem, Young-Hoon. Hecke correspondence, stable maps, and the Kirwan desingularization. Duke Math. J. 136 (2007), no. 3, 585--618. doi:10.1215/S0012-7094-07-13636-6. https://projecteuclid.org/euclid.dmj/1170084899


Export citation

References

  • S. Brivio and A. Verra, On the theta divisor of $\rm SU(2,1)$, Internat. J. Math. 10 (1999), 925--942.
  • J. E. Brosius, Rank-$2$ vector bundles on a ruled surface, I, Math. Ann. 265 (1983), 155--168.
  • A.-M. Castravet, Rational families of vector bundles on curves, Internat. J. Math. 15 (2004), 13--45.
  • I. Choe, J. Choy, and Y.-H. Kiem, Cohomology of the moduli space of Hecke cycles, Topology 44 (2005), 585--608.
  • J.-M. Drezet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math. 97 (1989), 53--94.
  • D. Huybrechts and M. Lehn, The Geometry of Moduli Spaces of Sheaves, Aspects Math. E31, Vieweg, Braunschweig, Germany, 1997.
  • L. C. Jeffrey, Y.-H. Kiem, F. Kirwan, and J. Woolf, Cohomology pairings on singular quotients in geometric invariant theory. Transform. Groups 8 (2003), 217--259.
  • —, Intersection pairings on singular moduli spaces of bundles over a Riemann surface and their partial desingularisations, Transform. Groups 11 (2006), 439--494.
  • Y.-H. Kiem and J. Li, Desingularizations of the moduli space of rank 2 bundles over a curve, Math. Ann. 330 (2004), 491--518.
  • S. Kilaru, Rational curves on moduli spaces of vector bundles, Proc. Indian Acad. Sci. Math. Sci. 108 (1998), 217--226.
  • F. C. Kirwan, Partial desingularisations of quotients of nonsingular varieties and their Betti numbers, Ann. of Math. (2) 122 (1985), 41--85.
  • —, On the homology of compactifications of moduli spaces of vector bundles over a Riemann surface, Proc. London Math. Soc. (3) 53 (1986), 237--266.; Corrigendum: Proc. London Math. Soc. (3) 65 (1992), 474. \!;
  • J. KolláR, Rational Curves on Algebraic Varieties, Ergeb. Math. Grenzgeb. (3) 32, Springer, Berlin, 1996.
  • V. MuñOz, Quantum cohomology of the moduli space of stable bundles over a Riemann surface, Duke Math. J. 98 (1999), 525--540.
  • M. S. Narasimhan and S. Ramanan, ``Geometry of Hecke cycles, I'' in C. P. Ramanujam: A Tribute, Tata Inst. Fund. Res. Studies in Math. 8, Springer, Berlin, 1978, 291--345.
  • C. S. Seshadri, ``Desingularisation of the moduli varieties of vector bundles on curves'' in Proceedings of the International Symposium on Algebraic Geometry (Kyoto, 1977), Kinokuniya, Tokyo, 1978, 155--184.
  • X. Sun, Minimal rational curves on moduli spaces of stable bundles, Math. Ann. 331 (2005), 925--937.